Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a general class of linear homogeneous differential equations of infinite order with constant coefficients


Author: J. F. Ritt
Journal: Trans. Amer. Math. Soc. 18 (1917), 27-49
MSC: Primary 34A35; Secondary 30D20, 34A25, 34M99
DOI: https://doi.org/10.1090/S0002-9947-1917-1501060-0
MathSciNet review: 1501060
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A35, 30D20, 34A25, 34M99

Retrieve articles in all journals with MSC: 34A35, 30D20, 34A25, 34M99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1917-1501060-0
Article copyright: © Copyright 1917 American Mathematical Society